# SDR AALA202409173614

- Difficulty date: September 17, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 66,209 hours, 38,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5358526520000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  THE APU AIR INTAKE CUT OUT STRUCTURE HAS A CRACKED FASTER HOLE ON THE FLANGE OF THE PROFILE AT FR 80. REPAIRED PROFILE PER EA 3587051
